# SDR CA130920003

- Difficulty date: September 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,249 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 020413000
- Condition: Overheated
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE AUX BATTERY HOT WARNING LIGHT CAME ON IN FLIGHT.  IAW THE QRH THE CREW SELECTED THE BATTERY OFF.  THE BATTERY TEMPERATURE CONTINUED TO RISE SO THE FLIGHT DIVERTED TO THE NEAREST SUITABLE AIRPORT.  THE AUX BATTERY WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  AUX BATTERY, PN 020413-000, SN 090520007EE68, BATTERY TSO 336, CSO 322.  ACFT TSN 57653, CSN 72009.
